# SDR DALA2023050203391

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON EXTERNAL SKIN BTW STA Y=218 TO 245 AND L-17L TO L-18L AT FUSELAGE, IN REFERENCE TO LP 1614671 AND LP 1614671. SUMMARY OF NRC 00535: FUSELAGE EXTERNAL SKIN BTW STA Y=229 TO 237 AND L-17L TO L-18L WAS PERMANENT REPAIRED PER B717-200 SRM 53-10-01-2R REPAIR 10, FIG. 202 SHEET 1. CLASS 1. PERFORM A REPETITIVE GVI EVERY 8,000 CYCLES PER B717 SRM 53-10-01-2R PROCEDURE 10, STEP 8. A. TABLE 202. MAINTENANCE REQUIREMENTS - CLASS I REPAIRS. (LP #2742176)
